# SDR 2000UALA00718

- Difficulty date: November 28, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 65,407 hours, 17,204 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear
- Part number: 256T2800105
- Condition: Worn
- Location: Rt Wing Le Slats
- Component: -
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM DURING FLAP EXTENTION ON APPROACH.  *S/D*  THE RIGHT WING SLATS DID NOT MOVE TO THE COMMANDED POSITION DUE TO A SEVERELY WORN OUTBOARD LEADING EDGE SLAT DRIVE TORQUE TUBE.  WHEN THE LEFT WING L/E SLAT POSITION DOES NOT MATCH THE RIGHT WING L/E SLAT POSITION, A SLAT ASYM MESSAGE WILL APPEAR ON EICAS.  THE SUBJECT WORN L/E SLAT DRIVE TORQUE TUBE WAS REMOVED AND REPLACED WITH SERVICEABLE TORQUE TUBE ASSY.
